# SDR 97ZZZX535

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N470SP
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 456
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Condition: Failed
- Location: Pneu Sys
- Part time: 128 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC PUMP INSTALLED ON AIRCRAFT 8-5-96 ALONG WITH NEW VACUUM FILTERS.  ON 11-15-96 AT 128.4 HOURS PUMP FAILED BY SEIZING AND SHEERING DRIVE SHAFT.  PUMP WAS REPLACED WITH ANOTHER NEW UNIT WITH NO SYSTEM DEFECTS NOTED.  (NOTE ORIGINAL PUMP REPLACED AT 1002 HOURS TIME IN SERVICE.).
